Jump to content
Sign in to follow this  
Sylk505

Heart palpitations on citalapram?

Recommended Posts

Hi I've been on citalapram for quite a few years maybe 6 plus.  

I'm now getting heart palpitations, usually at night when I go to bed or in bed asleep.

im not suffering anxiety much although I'm stressed I've always been stressed. Nothing much has changed. I had to go to A&E one night at 3am it woke me up, my heart palpitations for 3 hours solid! It was very scary! They wired me up and took bloods. Results of blood fine but ecg explained as extra heart beat??? Whatever that means. Anyway seen two doctors afterwards both insist it's not s side effect of C.  I searched on Nhs website and it says it is!! 

Anyone else had or had this? It does worry me. Although it's only a couple times a day, it feels wrong and was never there before. 

Share this post


Link to post
Share on other sites

please google irregular heart beats, as there are several articles there, from serious, believable sources among them.  you will see that it is, almost without exception, something that just happens or can happen to anyone and it is not dangerous and does not have to be treated. There are a lot of possible causes, but citalopram is definitely not among them. all the best.

Share this post


Link to post
Share on other sites

 Thank You for your reply. I I read my leaflet from the tablet packet last night and it says it is actually a side effect. But it also says stop taking immediately! Which I'm very unlikely to do. It's really sad that the doctor at the hospital and to doctors that my surgery did not link it with Citalapram when it is clearly a side effect. I even said to them I think it could be my tablets. 

Share this post


Link to post
Share on other sites

There's normal palpitations then there's bad arrhythmia. If they hooked you up and said it's fine then you can ignore them.

Share this post


Link to post
Share on other sites

There's more than that with heart. 

Happend onlybkn lady 6 months and normally st night not during day. I really don't like it. It's my tI met after all.  I sware it's not right. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...